# SDR 2002FA0000257

- Difficulty date: February 5, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N63791
- Make and model: Beech B200
- Aircraft serial: BB1100
- Engine: Pwa PT6A60A
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402521
- Part serial: 98051H7910
- Condition: Cracked
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

WINDOW SHATTERED DURING FLIGHT AT ALTITUDE.  REPLACED WITH NEW UNIT USING MFG SUPPLIED INSTALLATION KIT.
